MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.6MM COMPRESSION WIRE 30MM THREAD/150MM LENGTH; INSTRUMENT, COMPRESSION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.6MM COMPRESSION WIRE 30MM THREAD/150MM LENGTH; INSTRUMENT, COMPRESSION
Model Number 03.211.430
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot part: 03.211.430-us.Lot: 2l61889.Manufacturing site: (b)(4).Release to warehouse date: 18.Dec.2018.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance's were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, during insertion the compression wire broke off at the ball.Broken fragments were easily removed without additional intervention.There was a five (5) minute surgical delay.The procedure was successfully completed with another device.Patient outcome was unknown.This report is for one (1) 1.6mm compression wire 30mm thread/150mm length.This is report 1 of 1 for (b)(4).

Brand Name
1.6MM COMPRESSION WIRE 30MM THREAD/150MM LENGTH
Common Device Name
INSTRUMENT, COMPRESSION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9855564
Report Number2939274-2020-01366
Device Sequence Number11396436
Product Code HWN
UDI-Device Identifier10886982076366
UDI-Public(01)10886982076366
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.211.430
Device Catalogue Number03.211.430
Device Lot Number2L61889
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2020
Initial Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age36 YR